# SDR COEA0735821

- Difficulty date: October 11, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: S57213012200
- Condition: Corroded
- Location: Rear Spar
- Part time: 29,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR.  CORROSION ON RT WING UPPER SPAR SHIM,   REPLACED SHIM WITH NEW MACHINED SHIM.  WO 72241, NR 602033.  (K)
